Browse Title Index


 
Issue Title
 
Vol 3, No 5 (2013) Duality theorems for K-convex functions Abstract   PDF
B. Sunita Mishra, Jyotiranjan Nayak
 
Vol 6, No 3 (2016) Dynamical behavior of HIV-1 epidemic model with time dependent delay Abstract   PDF
Nigar Ali, Gul Zaman, M. Ikhlaq Chohan
 
Vol 8, No 3 (2018) Dynamical behaviors of a stochastic SIRS epidemic model Abstract   PDF
Amine EL Koufi, Jihad Adnani, Abdelkrim Bennar, Noura Yousfi
 
Vol 4, No 2 (2014) Dynamical complexity of a spatial predator-prey system Abstract   PDF
Bo-Li Xie, Zhi-Jun Wang, Ya-Kui Xue
 
Vol 7, No 6 (2017) Dynamical response by the instant buyer and thinker buyer in an innovation diffusion marketing model with media coverage Abstract   PDF
Rishi Tuli, Joydip Dhar, Harbax S. Bhatti, Harkaran Singh
 
Vol 3, No 1 (2013) Dynamical stability of charged isentropic superdense star model Abstract   PDF
Mahmood K. Jasim, Raad A Swady, Raheam A Mansor Al-Saphory
 
Vol 9, No 1 (2019) Dynamics of acute hepatitis C virus subject to responses of cytotoxic T lymphocytes and antibodies Abstract   PDF
Seleman Ismail, Livingstone Luboobi
 
Vol 7, No 1 (2017) Edge domination on S− valued graphs Abstract   PDF
S. Kiruthiga Deepa, S. Mangala Lavanya, Mahadevan Chandramouleeswaran
 
Vol 2, No 5 (2012) Edge product cordial labeling of graphs Abstract   PDF
S. K. Vaidya, C. M. Barasara
 
Vol 4, No 5 (2014) Effect of Jeffery fluid on heat and mass transfer past a vertical porous plate with Soret and variable thermal conductivity Abstract   PDF
I.J. Uwanta, S.K. Ahmad, E. Omokhuale
 
Vol 2, No 6 (2012) Effect of variable viscosity on the peristaltic flow of a Newtonian fluid in an asymmetric channel under the effect of a magnetic field Abstract   PDF
B. Reddappa, M. V. Subba Reddy, K. Ramakrishna Prasad
 
Vol 5, No 2 (2015) Effects of magnetic field on the flow of a Jeffrey fluid through a porous medium in an annulus with peristalsis Abstract   PDF
B. Jyothi, B. Satyanarayana
 
Vol 7, No 4 (2017) Eigenvalues and eigenvectors of Brualdi-Li tournament matrices Abstract   PDF
Chen Xiaogen
 
Vol 3, No 3 (2013) Equation of geodesic for a (α,β)-metric in a two-dimensional finsler space Abstract   PDF
V. K. Chaubey, B. N. Prasad, D. D. Tripathi
 
Vol 1, No 1 (2011) Equilibrium problem under various types of convexities in Banach space Abstract   PDF
Nihar Kumar Mahato, Chandal Nahak
 
Vol 6, No 5 (2016) Estimation of a nonlinear discriminant function from a mixture of two exponentiated - Weibull distributions Abstract   PDF
A. M. Abd-Elrahman, M. A. Mohammed
 
Vol 2, No 5 (2012) Estimation of eigen functions to the new type of spectral problem Abstract   PDF
Karwan H.F Jwamer, Aryan Ali. M
 
Vol 5, No 6 (2015) Evaluation of determinants of employment efficiency using stochastic frontier analysis and beta regression Abstract   PDF
Emre Dunder, Serpil Gumustekin, Mehmet Ali Cengiz
 
Vol 2, No 3 (2012) Every 3-connected claw-free B_{i;7-i}-free graph is hamiltonian Abstract   PDF
Khikmat Saburov, Mansoor Saburov
 
Vol 2, No 5 (2012) Evolution of curves via the velocities of the moving frame Abstract   PDF
Nassar H. Abdel-All, R. A. Hussien, Taha Youssef
 
Vol 7, No 6 (2017) Evolution of spherical images and Smarandache curves of a space curve in Euclidean 3-space Abstract   PDF
Nassar H. Abdel-All, R. A. Hussien, Taha Youssef
 
Vol 8, No 4 (2018) Exact solution of nonlinear Klein-Gordon equations with quadratic nonlinearity by modified Adomian decomposition method Abstract   PDF
E. U. Agom, F. O. Ogunfiditimi
 
Vol 7, No 1 (2017) Examining motion of a robot end-effector via the curvature theory of dual Lorentzian curves Abstract   PDF
Burak Sahiner, Mustafa Kazaz, Hasan Huseyin Ugurlu
 
Vol 1, No 1 (2011) Exchange rate forecasting better with hybrid artificial neural networks models Abstract   PDF
Mehdi Khashei, Hehdi Bijari
 
Vol 3, No 3 (2013) Existence and uniqueness of common fixed points involving (φ, ψ)−contractive condition of four self mappings in cone metric spaces Abstract   PDF
Bousselsal Mahmoud, Aboubacry Maaloum Hmeid
 
201 - 225 of 639 Items << < 4 5 6 7 8 9 10 11 12 13 > >> 


J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS